PSSD Story - REVOLUTIONIZE

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (country)?

United Kingdom - Originally Polish

How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)

Google search

What is your current age, height, weight?

23 years old, 176cm, 78kg

What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?

Escitalopram 3 months, then Psychiatrist added for Pregabalin for 1 month, furthermore switched to Duloxetine for 3 months. All of those meds were causing ED, so lastly we switched to Venlafaxine 75mg (for about 6 weeks ) which caused even more sexual adverse effects.

What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?

Venlafaxine 75mg every day

What condition was being treated with the drug?

Generalized Anxiety Disorder

For how long did you take the drug (weeks/months/years)?

Venlafaxine 75 mg - around 6 weeks

How old were you, and WHEN (date) did you start the drug?

20 years old - started at in the first or second week of November 2017

How old were you when you quit, and WHEN (date) did you quit?

20yo - 22 December 2017

How did you quit (cold turkey or taper off)?

Cold turkey from 75mg

How long into your usage did you notice the onset of side effects?

7th day

What side effects did you experience that have yet to resolve since discontinuation?

ED, Ejaculatory Anhedonia, Cognitive Impairment, Tinnitus, Digestive Issues.

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
Loss of Libido / Sex Drive
Erectile Dysfunction
Complete Impotence
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Watery Ejaculate
Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis -
Testicular Pain
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)

PLEASURELESS ORGASM

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?

MYO-INOSITOL POWDER - 18G DAILY - helped reverse ED and weak orgasm for about 10 days and then the effect disappeared.

If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?

Everything is normal - my FREE T is even higher than the normal range.

Anything not listed in the above questions you’d like to share about your experience?

NO

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.

I was simply struggling with depersonalization after suffering from anxiety for a couple of months. I tried a therapy, but it was not working at all. Finally, I decided to visit a psychiatrist and he prescribed Escitalopram - on the 5th day I started experiencing ED, so during the next visit I mentioned it and he said, that adding Pregabalin 150mg will help. It didn’t and at my 3rd appointment he switched my meds to Duloxetine 60mg only. It was causing ED as well, so after couple of weeks he changed it to Venlafaxine 75mg. This medication was causing ED and weak orgasm and digestive issues. I decided to quit it and experienced horrible withdrawal symptoms for about 8 weeks. Developed tinnitus, frequent urination, digestive issues that still persist, and of course ED - erection is about 30 - 40 % weaker than it used to be and nearly completely blunt orgasm.

2 Likes

Thanks for sharing your story and for taking the survey!

The high free-T isn’t uncommon among us. I also had a couple tests with above-range free-T and still felt horrible, and there is a badly affected member here with high free-T.

Also noteworthy that you noticed gastro-intestinal and urological symptoms as part of your PSSD. Physical symptoms, I believe, are wrongfully brushed aside as an aspect of the post-SSRI condition that includes PS(SD) far too often.

2 Likes

No worries mate !

It is interesting that so many people here have above-range Free T. I have also visited several Endocrinologists, and it turned out that my thyroid gland is twice smaller than a normal size for my age - but hormones are absolutely great (not just normal - TSH around 1.9 (range 0.4 - 5), FT3 was 6 (range 3.8 - 6.6) and FT4 12.4 (range 7.8 - 14.4). Antibodies - normal. One doctor even prescribed me levothyroxine and I was shaking horribly after 25mg - I had maybe slightly better orgasm shortly after stopping it (lasted a few days).

And yes, those persistent physical effects, such as bloating, IBS, frequent urination, incomplete defecation are very common amongst PSSD sufferers.